# SDR AWXA200601432

- Difficulty date: July 24, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367150800100
- Condition: Delaminated
- Location: Fuselage
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND DAMAGE FLOORBOARD NR 242 DF AT PASSENGER CABIN.  FLOORBOARD NR 242 DF WAS REPLACED IAW SRM 53-02-00 TABLE 103 ZONE "A" PAR 8G, 8H , AND IRM 9701 REV I.
